# SDR DALA2024061706156

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,621 hours, 29,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 EMERG. "EXIT" SIGN FELL OFF MOUNT AROUND ROW 24. CORRECTIVE ACTION: RESECURED SIGN PLATE AS REQUIRED. A/C OK FOR SVC PER B757 AMM 33 -51. (5957656)
